# SDR ABXA9701366

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127371
- Condition: Delaminated
- Location: Ws 353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE TRAILING EDGE PANEL JUST INBOARD OF LEFT AILERON SECTOR CORRODED AND DELAMINATED.  REMOVED AND REPLACED PANEL IAW DC-9 SRM CHAPTERS 51-30-1, 51-30-2 AND 51-30-3.
